# SDR SWAA2025042955171

- Difficulty date: April 2, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 1.5' ON INNER BEAR STRAP OF FWD GALLEY DOOR (R1); BETWEEN S-8R AND S-9R (BS STA 294.5; RBL 52; WL 265.5 APPROX; MARKED)<[01] DAMGE REMOVED AND AREA WAS REPAIRED IAW B737-7 SRM 53-10-01-2R-6;[02] CORRECTION TO ACCTION 1 DAMAGE REMOVED AND AREA WAS REPAIRED IAW B737-7 SRM 53-10-01-2R-6;[03] VERIFIED ACTION 2. JOB COMPLETE.
